Research

Adaptive geometric integrators for Hamiltonian problems with approximate scale invariance


Reference:

Blanes, S. and Budd, C. J., 2005. Adaptive geometric integrators for Hamiltonian problems with approximate scale invariance. SIAM Journal on Scientific Computing, 26 (4), pp. 1089-1113.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsBlanes, S.and Budd, C. J.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7184
Additional InformationID number: ISI:000228918600001

Export

Actions (login required)

View Item